# SDR AALA202506099908

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 88,924 hours, 11,544 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Line
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL IMBALANCE CHECKLIST LED TO FUEL LEAK CHECKLIST.  CONFIRMED FUEL LEAK. SHUTDOWN NO. 2 ENG ACCORDING TO CHECKLIST. DECESION MADE TO DIVERT TO BGR, EMERGENCY DECLARED AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND A BROKEN VAR STATOR VANES RETURN FUEL LINE ON ENG#2. REMOVED AND REPLACED A BROKEN FUEL LINE AS PER EM72-00-34.
